# SDR REXA2012100100976

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 12,454 hours, 8,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP MISSING WITH FLOOR EXPOSED WHERE STRIP SHOULD BE.  LOCATION IS IN FWD GALLEY AREA ACROSS FORM THE FWD LAV IN FRONT OF GALLEY CARTS CLOSER TO MAIN BOARDING DOOR.  INSTALLED SERVICEABLE FLOOR TRACK STRIP IAW CRJ-900 MM 33-51.
